Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1997, Volume 242, Pages 217–229 (Mi znsl487)  

Bitopologies of products and ratios

A. A. Ivanov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The purpose of the paper is to extend the concepts of splitting and jointly continuous topologies of function spaces on products of spaces, to present a resultant new theory of duality between topologies on function spaces and topologies on products of spaces, to generalize these theories on bitopological spaces. The author proceed from the well known in literature definitions.

Full text: PDF file (156 kB)

English version:
Journal of Mathematical Sciences (New York), 2000, 98:5, 617–623

Bibliographic databases:

UDC: 515.122.55+515.122.4
Received: 25.09.1996

Citation: A. A. Ivanov, “Bitopologies of products and ratios”, Bitopological space. Investigations in topology. Part 9, Zap. Nauchn. Sem. POMI, 242, POMI, St. Petersburg, 1997, 217–229; J. Math. Sci. (New York), 98:5 (2000), 617–623

Citation in format AMSBIB
\Bibitem{Iva97}
\by A.~A.~Ivanov
\paper Bitopologies of products and ratios
\inbook Bitopological space. Investigations in topology. Part~9
\serial Zap. Nauchn. Sem. POMI
\yr 1997
\vol 242
\pages 217--229
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706133}
\zmath{https://zbmath.org/?q=an:0952.54017}
\transl
\jour J. Math. Sci. (New York)
\yr 2000
\vol 98
\issue 5
\pages 617--623
\crossref{https://doi.org/10.1007/BF02355743}


Linking options:
  • http://mi.mathnet.ru/eng/znsl487
  • http://mi.mathnet.ru/eng/znsl/v242/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:150
    Full text:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021